Duke Mathematical Journal

Remarks on curvature estimates for minimal hypersurfaces

Leon Simon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 3 (1976), 545-553.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311795

Digital Object Identifier
doi:10.1215/S0012-7094-76-04344-1

Mathematical Reviews number (MathSciNet)
MR0417995

Zentralblatt MATH identifier
0348.53003

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 49F10

Citation

Simon, Leon. Remarks on curvature estimates for minimal hypersurfaces. Duke Math. J. 43 (1976), no. 3, 545--553. doi:10.1215/S0012-7094-76-04344-1. https://projecteuclid.org/euclid.dmj/1077311795


Export citation